# SDR FDEA201502120523

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 144N4004176A
- Part serial: A40197
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 SLAT WEDGE LOWER SURFACE HAS CHAFED SPOTS, 30 INCHES FROM THE INBD END.  REPAIRED LOWER SURFACE OF NR 8 SLAT, 30 INCHES INBD END IAW SRM 57-43-02 FIG 201 REPAIR 1.  REF EA F-5750-T0315376 PT 1 ISSUED FOR RSC TRACKING.  MAJOR REPAIR.
